# SDR P5CA2010080201655

- Difficulty date: August 2, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 35,976 hours, 5,896 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AFT FLAP LOWER SURFACE MID AREA HAS DENT MARK WITH PERMANENT REPAIR ACCOMPLISHED AS PER ENGINEERING ORDER 4457A279.
